# SDR HEEA129880

- Difficulty date: November 23, 2010
- Submitted: December 8, 2010
- Operation: Air carrier
- Aircraft: N501PH
- Make and model: Bell 407
- Aircraft serial: 53401
- Aircraft time: 12,125 hours
- Engine: Allsn 250C47B
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: 6871505
- Part serial: MP087826
- Condition: Spalled
- Location: Turbine
- Part time: 1,030 hours
- Component: Turbine
- Component part number: 23063354
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED FOR TURBINE O/H.  NR5 BRG EXHIBITED SPALLING ON OUTER RACE AND BALLS.  REPLACED NR5 BRG.
